can ambien cr cause weight gain
From personal experience, I've watched what I've ate for 10 years or more now and have almost never fluctuated ouside a 5 lb. window during this time. This past summer I felt like I could probably lose a few, but nothing major. During the month of July, I started getting hives regularly and then shortly after, hayfever(neither of which I've experienced previously). I started taking Benadryl to alleviate it... and now, 4 months have passed and I'm 30 lbs over where I need to be! Maybe it doesn't have an effect on everyone, but as for me I'll live with itching and sneezing over being overweight. You can talk until you're blue in the face, but it will not convince me that this drug doesn't slow metabolism significantly in some people. I only hope it doesn't take twice as long to lose as it did to gain. 30lbs in 4 months, without eating outrageous amounts or fatty foods is beyond raising eyebrows. I only wish I would've looked into it 2 or 3 months sooner.
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2013 • 1 answer
Posted 3 Sep 2013 • 1 answer
Posted 16 May 2014 • 11 answers
Posted 27 Sep 2015 • 0 answers
Posted 26 Oct 2015 • 1 answer